Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Applications of homotopy in sheaf theory

Author: James M. Parks
Journal: Proc. Amer. Math. Soc. 34 (1972), 601-604
MSC: Primary 55B30
MathSciNet review: 0451233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various mapping theorems for sheaf cohomology are obtained, where coefficients are in locally constant sheaves or limits of locally constant sheaves. Applications are made to the continuity of sheaf cohomology on homotopy-systems. A generalization of the Alexander-Čech cohomology continuity theorem is an immediate consequence.

References [Enhancements On Off] (What's this?)

  • [1] D. G. Bourgin, Modern algebraic topology, Macmillan, New York, 1963. MR 28 #3415. MR 0160201 (28:3415)
  • [2] Glen E. Bredon, Sheaf theory, McGraw-Hill, New York, 1967. MR 36 #4552. MR 0221500 (36:4552)
  • [3] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952. MR 14, 398. MR 0050886 (14:398b)
  • [4] James M. Parks, Homotopy-systems, H-spaces and sheaf cohomology, Ph.D. Dissertation, University of Houston, Houston, Texas, 1971.
  • [5] N. E. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N.J., 1951. MR 12, 522. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B30

Retrieve articles in all journals with MSC: 55B30

Additional Information

Keywords: Locally constant sheaves, sheaf theory, limits of sheaves, continuity of sheaf cohomology, homotopy-systems, mapping theorems in sheaf cohomology
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society